# SDR COEA201805187819

- Difficulty date: March 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53172158200
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AFT BULKHEAD AT FRAME 7, HAS CORROSION AT THE PITOT STATIC WATER DRAIN CANNISTER ATTACH POINT.   REPAIRED IAW  ES-1798/18.12782.
